... unds like although your not having a heart attach or have had one in the past does not mean you are in the clear I would strongly suggest seeing the cardiologist and getting a stress test on treadmill and a echocardiogram is your BP low or high when you have these episodes ? ... (4 replies)
... Welcome to the wonderful, confusing world of heart rhythm and heart beat irregularities. ... (1 replies)
... Sounds to me like you have atrial fibrillation (or A-fib as it commonly called). You need to get to a cardiologist. There are meds available to treat it. You are so young (36) that a conservative med (like Toprol) should be tried first. It's best to get on top of A-fib before it happens more often. Best to stop it in its track because they say "A-fib begets A-fib"---once... (16 replies)
... i have exactly the same thing. before i get my period, during and after my heart goes nutty. it doesnt seem there is anything i can do to help. i also abstain from caffeine, sugar, processed foods, alcohol, etc. ... (23 replies)
... roblems with taking vitamin, they make my palps come alot more often. I have not had anything with caffine in it in over 5 years, i also do not eat anything with sugar very often, maybe once a month i might have a couple donughts. My heart can not tolerate ANY caffine. ... (23 replies)
... I have been eating a low sugar diet for 10 years as well, but I certainly do have sweets sometimes, although only in limited quantities. ... (23 replies)
... You hve no sugar in 10 yrs means no sweets, nuthibng with sugar in it? ... (23 replies)
... unusual side effect. I decided not to try anything else since PVCs and SVT aren't deadly and don't affect my life ENOUGH for me to want to risk the side effects of meds. ... (23 replies)
... Hi! I hope that you don't mind a couple of questions. :)
During the two PMS weeks, what other things disrupt your heart's rhythm?
Does going to bed have any effect? After a nap? How about smoke, clothes, ink, handling the newspaper, etc?
Is it worse at night or during the day?
What is the strangest thing that effects your heart's rhythm? (23 replies)
Okay. I got you. Why hate the Toprol? whynot try different meds?
Maybe better than struggling like you say in your previous message.
I think once on meds, U can have a few things like caffeine and chocolate
and sugar. I mean life shouldn't be hard, u know..... curious- your input on that? ..... (23 replies)
... Sometimes I feel like disrupting my body's equilibrium AT ALL will lead to an increase in PVCs and arrhythmia. It really annoys me. ... (23 replies)
... Caffeine as well increases palpitations, it is a stimulant. I have not had a caffeinated beverage since 1996 when I found out I had PVC, but my weakness is def. chocolate :) (4 replies)
... whole grains and smaller servings. ... (4 replies)
... Eating more than about 15g of sugar at a time gives me lots of palpitations. Anyone else noticed that sugar gives them palps? ... (4 replies)
... cutting sugar and simple carbs, etc. ... (1 replies)
... it certainly worked for me. Depending on your age, it could be hormonal as it is a peri sign as well. Low blood sugar and dehydration can also cause it. So several things for you to look at within your diet. ... (3 replies)
... I swear Im having al kinds of weird heart things going on. Woke up with racing heart beat and breathlessness and feeling faint last week, and Im legit scared of going to bed. It really messing up my sleep. Even worse I have exams and thesis going on. ... (7 replies)
... If you are taking heart medications, certain foods and drinks will interact with your meds and can cause your heart to beat erratically. ... (7 replies)
... What about your sugar levels? ... (4 replies)
... Greetings! Yes, I would stay away from tea, replace tea with water and add a bit more to see if the heart rate slows with more water. A person needs at least 6.25 glasses of water a day or more. ... (6 replies)